Transmuted exponentiated Chen distribution with application to survival data

Khan, M, King, R and Hudson, I 2016, 'Transmuted exponentiated Chen distribution with application to survival data', Australia and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, vol. 57, pp. 268-290.


Document type: Journal Article
Collection: Journal Articles

Title Transmuted exponentiated Chen distribution with application to survival data
Author(s) Khan, M
King, R
Hudson, I
Year 2016
Journal name Australia and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal
Volume number 57
Start page 268
End page 290
Total pages 23
Publisher Australian Mathematical Society
Abstract This article considers an extension of the exponentiated Chen distribution based on the quadratic rank transmutation map technique. Some structural properties of the transmuted exponentiated Chen distribution are discussed. The estimation procedure is performed using the method of maximum likelihood. Finally, the flexibility of the new distribution is illustrated using strengths of glass fibres data and nicotine in cigarettes data.
Subject Statistical Theory
Stochastic Analysis and Modelling
Keyword(s) exponentiated Chen distribution
moments
maximum likelihood estimation
DOI - identifier 10.21914/anziamj.v57i0.10362
Copyright notice © Austral. Mathematical Soc. 2016
ISSN 1446-8735
Versions
Version Filter Type
Altmetric details:
Access Statistics: 2 Abstract Views  -  Detailed Statistics
Created: Fri, 05 Jul 2019, 12:33:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us